# SDR FDEA201810222970

- Difficulty date: October 22, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 81,977 hours, 19,609 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GOT MOMENTARY TRITONE AND CARGO FIRE LWR ALERT. WENT OUT WE COULD READ IT ALL. NO INDICATIONS ON OVERHEAD OR AIR SYNOPTIC. CHECKED CARGO AREA AND PERFORMED LOWER CARGO HEAT DETECTORS OPERATIONAL TEST AND THEN NO FAULTS FOUND IAW AMM 26-14-02-5.
